Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The degree and class of multiply transitive groups. II


Author: W. A. Manning
Journal: Trans. Amer. Math. Soc. 31 (1929), 643-653
MSC: Primary 20B20
MathSciNet review: 1501504
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B20

Retrieve articles in all journals with MSC: 20B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501504-2
PII: S 0002-9947(1929)1501504-2
Article copyright: © Copyright 1929 American Mathematical Society